I’m a 49 year old caucasian male who stopped using propecia because i can say with 99 percent certainty that it reduced the amount of hair on my legs and stomach. I had been off propecia for about six months and can already see hair returning to my stomach and legs. I also believe, though am less certain, that taking propecia contributed to a brief bout of alopecia on my face. Again, the hair in my beard is coming back now that i’m off propecia, though it’s growing back gray (i’m 49).
In short, I think the makers of this drug should DEFINITELY be required to list loss of body hair as a known side effect. And doesn’t it make sense that surpressing DHT would slow the loss of hair on the head while also increasing the loss of body hair in some people?
Feel free to use what i believe is an informed opinion of someone who will never go back to propecia after using it for about 8 years. Best regard
I’ve heard reports of body hair reduction in a few cases with Propecia use. It may deserve to be in the official side effect list, but I haven’t seen any good study about the effect on body hair, and it doesn’t seem to be very common.